# SDR VNAA202412240054

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180333
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183533 DISCREPANCY: PAX DOOR FORMER @ FS338.963 CORRODED CORRECTIVE ACTION: REPAIRED FORMER IAW MHIRJ REO 670-52-11-1405 REV -- DATED 2024-9-11          601R318033-3
